# SDR SWAA050314

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 39,900 hours, 35,392 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2409
- Condition: Overheated
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

DIVERSION, F/A'S REPORTED SMOKE SMELL FROM FWD AND MID CABIN, NO SMOKE AT ANYTIME.  REMOVED AND REPLACED GASPER FAN PER MM.
